# SDR JR2R2011042900176

- Difficulty date: April 29, 2011
- Submitted: April 30, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 35,214 hours, 36,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330490135
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FLOOR RAIL CORRODED AT FORWARD LAV.  REPAIRED RIGHT CENTER FLOOR RAIL IAW RO 8-53-3074.
